# SDR DALA2019043002734

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 322AL BOTTOM POSITION RH AND LH SIDE, TOP POSITION RH SIDE VERTICAL STABILIZER (1 EA). REPAIRED ACCESS PANEL 322AL ON VERTICAL STABILIZER AS PER PRI 577104-14 REV O AND ER/A 577104-14 REV ORIGINAL.
